User sonavelreviews01

Member for: 1 week (since Jun 7)
Type: Registered user
Full name: Sonavel Reviews
Location: 700 Oak Street, Brockton MA 2301
Website: https://www.westword.com/storyhub/sonavel-reviews
About: Many prescription meds can cause tinnitus, so consider whether your symptoms started with a new medication. A wide variety of prescription drugs have been known to cause tinnitus. By discontinuing your dosage of such drugs, your troubles with tinnitus might be resolved. If your doctor agrees that it is a good idea, consider discontinuing each medication one at a time to discover if your ear ringing may be caused by a medication.

If the symptoms of tinnitus are stressing you out, try a little meditation. Meditation is synonymous with relaxing the body as well as the mind. A good meditation regimen helps to minimize external and internal distractions. This helps sufferers of tinnitus focus on other things and get a little sleep.

When you are dealing with a condition that is as disruptive to your lifestyle as tinnitus, it is so important to keep a positive attitude. Although you may not see a solution yet, avoid giving in to feelings that you will never get better. Look to the future with a hopeful attitude, and always keep searching for a treatment that will give you some relief.

Activity by sonavelreviews01

Score: 100 points (ranked #42)
Questions: 0
Answers: 0
Comments: 0
Voted on: 0 questions, 0 answers
Gave out: 0 up votes, 0 down votes
Received: 0 up votes, 0 down votes

Wall for sonavelreviews01

Please log in or register to post on this wall.